MathSciNet Relay Station
MathSciNet bibliographic data
MR1174164 22E45 (22E70 81R05)
Lemke, Jürgen; Ne'eman, Yuval; Pecina-Cruz, Jose Wigner analysis and Casimir operators of $\overline{\rm SA}(4,{\bf R})$. J. Math. Phys. 33 (1992), no. 8, 2656–2659.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement